EconPapers    
Economics at your fingertips  
 

Subprime mortgage funding and liquidity risk

M.A. Petersen, B. De Waal, J. Mukuddem-Petersen and M.P. Mulaudzi

Quantitative Finance, 2014, vol. 14, issue 3, 545-555

Abstract: In this article, we use actuarial methods to solve a nonlinear stochastic optimal liquidity risk management problem for subprime originators with deposit inflow rates and marketable securities allocation as controls. The main objective is to minimize liquidity risk in the form of funding and credit crunch risk in an incomplete market. In order to accomplish this, we construct a stochastic model that incorporates originator mortgage and deposit reference processes. Finally, numerical examples that illustrate the main modeling and optimization features of the article are provided.

Date: 2014
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1080/14697688.2011.637076 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:14:y:2014:i:3:p:545-555

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20

Access Statistics for this article

Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral

More articles in Quantitative Finance from Taylor & Francis Journals
Series data maintained by Chris Longhurst ().

 
Page updated 2017-10-21
Handle: RePEc:taf:quantf:v:14:y:2014:i:3:p:545-555